UK-Muscle.co.uk Forum banner
1 - 12 of 12 Posts

·
Newbie Trainer
Joined
·
80 Posts
Through my half cycle of omnadren i never suffered from the acne but since coming off and starting with test prop and nandr pp my back as erupted is this from both or does one give you this serve ache more than the other .i heard that nandrolone can give you severe acne in high dosage which im doing.

plus im trying antibact soaps , scrubs etc but nothing is shifting it any ideas ppl please

post-40030-143614196096_thumb.jpg
 

Attachments

·
Banned
Joined
·
716 Posts
weird because i know people say test is test and the esters do nothing apart from affect time release, but the only time in using gear in the past few years that ive ever got big spots on my back, was when i used omnadren! dont understand it.
 

·
Banned
Joined
·
716 Posts
seems that way, but i cant see why omnadren would do this and not sus for example, both mulit estered test?

same happened to my old training parter with omna too, fcuk knows....
 

·
Newbie Trainer
Joined
·
80 Posts
Discussion Starter · #7 ·
Yes mate shoulders are hit bad also was there a cream,soap that you recommend or did you just live with it ? Gym vests have been put to the bottom of the pile at the moment lol
 

·
Banned
Joined
·
170 Posts
I looked into this carefully a while back because my back was looking horrible and posted about it on another forum, and it's not a copy and paste off the net

My back is not perfect but it is better and I found that there were some granular hard white heads causing the spots that needed "scraping" out.

I tried various methods and as my back is hard to reach I have been using a kitchen green sponge with a handle and dettol soap for about .85p to get rid of all the sebum and there has been a vast improvement, so that is what has worked for me personally through trial and error.

If my back or shoulders get greasy I try as best as possible to wipe them anti-bacterial wipes or use dettol soap on them

I have not noticed a difference with deca but I did notice that Iranian test enan made me quite hot and itchy

Esters do not do not alter the parent steroid in any way they work to only allow it's release, esters are not some magic substance that can alter how effective a product is and sustanon is not some sort of incredible blend, our muscle cells only see testosterone so ultimately there is not difference, reports of varying levels of muscle gain, side effects, water retention are only issues of timing. Faster releasing esters will produce more estrogen buildup faster simply because there is more testosterone free in the blood from the start of the cycle

Androgens make your skin release more sebum which is made of fats and dead fat producing cells. Excess stimulation when you take steroids causes an increase in the size of the sebaceous glands which are found at the base of hair follicles - these hairs are all over the body even if very fine.

As the gland start getting active they start to clog with sebum and dead skin cells so you get spots, as stated earlier esters do not do not alter the parent steroid in any way they work to only allow it's release

Just increase hygiene and scrubbing, skin cleaning etc as scrubbing seems to work as in the post above ^^^

The acne will stop however only when steroid use stops and the sebaceous cells have time to shrink back to normal size

So there is no link to short esters or long esters
 

·
knowledge is power
Joined
·
106 Posts
i had the same problem, used accutane which you should be able to get from ur supplier it is an anti acne drug which inhibits the sebaceous glan which is the producer of the oil levels in ur skin
 
1 - 12 of 12 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top